# SDR GTIA2018072602764

- Difficulty date: July 24, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N632NK
- Make and model: Airbus A320-232
- Aircraft serial: 6331
- Aircraft time: 14,553 hours, 6,548 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 PASSENGER DOOR ASSIST BOTTLE LEVEL LOW. SERVICED R2 DOOR ASSIST BTL IAW AMM 52-10-00.
